RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1332–1335 (Mi dan45099)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On some first order degenerate systems in domains with characteristic part of the boundary

V. P. Shatskii

Voronezh State University

Full text: PDF file (501 kB)

Bibliographic databases:
UDC: 517.946
Presented: С. Л. Соболев
Received: 20.07.1981

Citation: V. P. Shatskii, “On some first order degenerate systems in domains with characteristic part of the boundary”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1332–1335

Citation in format AMSBIB
\Bibitem{Sha82}
\by V.~P.~Shatskii
\paper On some first order degenerate systems in domains with characteristic part of the boundary
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1332--1335
\mathnet{http://mi.mathnet.ru/dan45099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647226}
\zmath{https://zbmath.org/?q=an:0502.35031}


Linking options:
  • http://mi.mathnet.ru/eng/dan45099
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019